Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Phooney

Switching antibiotcs...one does one thing..

Heres my story.

Ive been on minocycline for a year, with putting tazorac on at night with clindagel in the morning. Has worked ok, no zits on the forehead, occasional couple zits on my face, more so on my temple area.

I got a couple cysts, and my dermatologist took care of them, then put me on keflex for 2 weeks to keep them away. While on that, I had to stop minocycline. I noticed my face cleared up a little, but my forehead broke out. Im talking 4-5 at a time.

My 2 weeks ended on keflex, and went back on minocycline. My forehead is clearing up already, and my face is getting a couple new zits by my chin/mouth.

Anyone else notice anything similar? My derm is switching me from .05% cream tazorac to .1% gel, btw.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×